# SDR AALA20030337

- Difficulty date: March 5, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AND RIGHT VERTICAL STABILIZER L/E FAIRING TO FUSELAGE ATTACH ANGLES CRACKED BEYOND STOP DRILLS.  REMOVED CRACKED ANGLES AND INSTALLED NEW ANGLES PER AARD 55-30-00-7.  (M)
